# SDR DALA2025071405259

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1074785) ACCOMPLISH RIGHT HAND STA 727 FRAME INNER CHORD, 737 REPAIR: RII SECTION 02 IAW A.A 5311-01251-02B. ACCOMPLISHED RIGHT HAND STA 727 FRAME INNER CHORD, 737 REPAIR; RII; SECTION 02 IAW A.A 5311-01251-02B.
